Bruno Salvy
Bruno Salvy
Verified email at
Cited by
Cited by
Gfun: a Maple package for the manipulation of generating and holonomic functions in one variable
B Salvy, P Zimmermann
ACM Transactions on Mathematical Software (TOMS) 20 (2), 163-177, 1994
A Gröbner free alternative for polynomial system solving
M Giusti, G Lecerf, B Salvy
Journal of complexity 17 (1), 154-211, 2001
Non-commutative elimination in Ore algebras proves multivariate identities
F Chyzak, B Salvy
Journal of Symbolic Computation 26 (2), 187-227, 1998
Euler sums and contour integral representations
P Flajolet, B Salvy
Experimental Mathematics 7 (1), 15-35, 1998
Varieties of increasing trees
F Bergeron, P Flajolet, B Salvy
Colloquium on trees in algebra and programming, 24-48, 1992
On the complexity of Gröbner basis computation of semi-regular overdetermined algebraic equations
M Bardet, JC Faugere, B Salvy
Proceedings of the International Conference on Polynomial System Solving, 71-74, 2004
Asymptotic behaviour of the degree of regularity of semi-regular polynomial systems
M Bardet, JC Faugere, B Salvy, BY Yang
Proc. of MEGA 5, 2005
Automatic average-case analysis of algorithms
P Flajolet, B Salvy, P Zimmermann
Theoretical Computer Science 79 (1), 37-109, 1991
Motif statistics
P Nicodeme, B Salvy, P Flajolet
Theoretical Computer Science 287 (2), 593-617, 2002
On the complexity of the F5 Gröbner basis algorithm
M Bardet, JC Faugère, B Salvy
Journal of Symbolic Computation 70, 49-70, 2015
Complexity of Gröbner basis computation for Semi-regular Overdetermined sequences over F_2 with solutions in F_2
M Bardet, JC Faugere, B Salvy
Fast algorithms for computing isogenies between elliptic curves
A Bostan, F Morain, B Salvy, É Schost
Mathematics of Computation 77 (263), 1755-1778, 2008
On the complexity of solving quadratic boolean systems
M Bardet, JC Faugère, B Salvy, PJ Spaenlehauer
Journal of Complexity 29 (1), 53-75, 2013
Fast computation of special resultants
A Bostan, P Flajolet, B Salvy, É Schost
Journal of Symbolic Computation 41 (1), 1-29, 2006
Complexity issues in bivariate polynomial factorization
A Bostan, G Lecerf, B Salvy, É Schost, B Wiebelt
Proceedings of the 2004 international symposium on Symbolic and algebraic …, 2004
On the non-holonomic character of logarithms, powers, and the n-th prime function
P Flajolet, S Gerhold, B Salvy
arXiv preprint math/0501379, 2005
Hypergeometrics and the cost structure of quadtrees
P Flajolet, G Labelle, L Laforest, B Salvy
Random Structures & Algorithms 7 (2), 117-144, 1995
On location and approximation of clusters of zeros of analytic functions
M Giusti, G Lecerf, B Salvy, JC Yakoubsohn
Foundations of Computational Mathematics 5 (3), 257-311, 2005
Groebner bases, symbolic summation and symbolic integration
F Chyzak, B Salvy
London Mathematical Society Lecture Note Series, 32-60, 1998
Non-D-finite excursions in the quarter plane
A Bostan, K Raschel, B Salvy
Journal of Combinatorial Theory, Series A 121, 45-63, 2014
The system can't perform the operation now. Try again later.
Articles 1–20